# SDR TRAX200700353

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT ANGLE AT FS 280.00 IN AVIONICS CRAWLWAY.
